# SDR CALA2025082007971

- Difficulty date: August 19, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N38479
- Make and model: Boeing 737924ER
- Aircraft serial: 62817
- Aircraft time: 26,785 hours, 10,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Dirty
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK,  ALL EMERGENCY PROXIMITY SEAT LIGHTS FROM SEAT 22C TO 27C DO NOT TURN ON REPLACED EPSU BATTERY AT ROW 26 LT REF AMM 33-51-06. OP CHECKS GOOD.
